# SDR DL733050637

- Difficulty date: October 19, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- Aircraft time: 53,254 hours, 35,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACK WAS FOUND AT CHEM MILL LINE AT BS 727E, STR 24R.  CRACK IS 3 INCHES LONG.  DOULBER INSTALLED PER ER/A 451199-14AD, AD 2004-18-06, AND SRM 53-00-01.
